Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sharp abdominal pain on breathing, irregular menstrual cycles. Causes for symptoms?

every time I try to breath in in the middle of breathing there is a sharp pain on my left side under the chest but closer to the bottom of my stomach area. I also have random periods where sometime it will be five month before I start again and then even longer and I do not know what to do because my doctor has no idea.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Your description of pain does not point to a definite cause.
Heart pain is not sharp / more in the centre / effort related and so on
Similarly there is no clue to suggest lung, stomach and so on
It could well be from Anxiety...
You have not stated your age and habits...
you need to see your GP - have some basic investigations.
Irregular periods is a different issue ad needs Gynaecological assessment and assistance
Good luck
Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor